# SDR FDEA202110092786

- Difficulty date: October 9, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: AGA713447
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO - CENTER SHEAR-TIE AFT SIDE OF FRAME STA 1967 SHOWS SIGN OF EXFOLIATED   CORROSION.(MARKED) REMOVED AND REPLACED SHEAR TIE PER DWG AGA7134 AND SRM51-33-01-OG.
